# SDR CHQA20120722237

- Difficulty date: July 22, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 26,848 hours, 21,839 cycles
- Engine: Allsn AE3007A
- Engine time: 23,420 hours, 20,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT FRAME 22 TO FRAME 23 ON THE RIGHT CABIN FLOOR BEAM SILL.  MAINTENANCE REPLACED THE RIGHT CABIN FLOOR BEAM SILL IN ACCORDANCE WITH SRM 51-40-02 AND ETD 2012-145-010607.
